On unfair permutations
MetadataShow full item record
CitationArslan, İ., Işlak, Ü., Pehlivan, C. (2018). On unfair permutations. Statistics and Probability Letters, 141, 31-40. doi:10.1016/j.spl.2018.05.011
In this paper we study the inverse of so-called unfair permutations. Our investigation begins with comparing this class of permutations with uniformly random permutations, and showing that they behave very much alike in case of locally dependent random variables. As an example of a globally dependent statistic we use the number of inversions, and show that this statistic satisfies a central limit theorem after proper centering and scaling.